# SDR 98FDEA00361

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Lwr Aft Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT CAME ON JUST AFTER FIRST LEVEL OFF.  NR 2 AND NR 3 BLEEDS OPEN BOTH PACKS ON, LIGHT WENT OUT AFTER ONE MINUTE BUT CAME BACK ON DURING CLIMB.  STARTED RED TAB PROCEDURE, LIGHT WENT OUT WHEN NR 1 BLEED AND LEFT PACK TURNED OFF REMAINDER OF FLIGHT WITH NR 3 BLEED AND RIGHT PACK, LIGHT DID NOT COME BACK ON.  THE M366 OVERHEAT DETECTOR WAS REPLACED, SHORT ONE IN KEEL BEAM.  ALSO, REPLACED M365 OVERHEAT DETECTOR, RIGHT AFT AIRSTAIR DETECTOR.  OPERATIONAL CHECKS NORMAL ON ENGINE AND APU RUNS.
